# SDR REXA2020033100410

- Difficulty date: March 15, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 31,338 hours, 29,000 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831229
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SEAT TRACK IS CORRODED BETWEEN F.S. 409+16 TO F.S. 409+112. 
REMOVED UNSERVICEABLE SIDE SEAT TRACK AND INSTALLED SERVICEABLE SIDE SEAT TRACK @ L/H F.S. 409+16 TO 409+112 IAW BSC REO 601R-53-00-055 REV C DATED 2017-03-21. WVAC STAMP
